Reflection groups, generalized Schur functions, and the geometry of majorization

Eaton, Morris L., Perlman, Michael D. . The Annals of Probability 1977. 5 :829-860

Locate this article in:

Bibtex

@article{CIS-23174,
  Author = {Eaton, Morris L. and Perlman, Michael D.},
  Title = {Reflection groups, generalized Schur functions, and the geometry of majorization},
  Journal = {The Annals of Probability },
  Volume = {5},
  Year = {1977},
  Pages = {829--860},
  Keywords = {Convex hull, Convolution, Orthogonal transformation, Coxeter group, Root, $G$-orbit, Polyhedral cone, Extreme point, Edge}
}

Similar articles